Classification and rigidity of totally periodic pseudo-Anosov flows in graph manifolds

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-avignon.archives-ouvertes.fr/hal-02071322
Contributeur : Thierry Barbot <>
Soumis le : lundi 18 mars 2019 - 15:18:40
Dernière modification le : mercredi 3 avril 2019 - 01:32:24

Lien texte intégral

Identifiants

Collections

Citation

Thierry Barbot, Sergio Fenley. Classification and rigidity of totally periodic pseudo-Anosov flows in graph manifolds. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2015, 35 (06), pp.1681-1722. ⟨10.1017/etds.2014.9⟩. ⟨hal-02071322⟩

Partager

Métriques

Consultations de la notice

18